# SDR ASAA2021071335367

- Difficulty date: July 13, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 32,773 hours, 10,329 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Elastomer
- Part number: 3400018160
- Condition: Torn
- Location: Nr 1 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #1 ENG FAN BLADE LUBE. #24 PLATFORM ELASTOMERS ARE TORN ON BOTH SIDE. GROUNDED - YES. REMOVED AND REPLACED #1 ENG #24 PLATFORM REF TASKCARD 78472010.
